See Alike in...

Alike App

Browser

AM1992

660d

Does anyone else get terrified when you do a med change? How do you get past the fear?

    • AM1992

      659d

      So I had a severe reaction to lexapro, it was started when I was pregnant by my OBGYN. It was 100%the wrong medication, and I went 8 days without any sleep from it. I didn’t have a psychiatrist at the time and they all had 6 month plus waiting lists. It was the scariest time of my life because my OB didn’t know what to do. I think my anxiety with new meds stems from this but that’s when I need to remind myself of the tools I have now. I have a psychiatrist, and support. I didn’t have that before.

    • Ladoo

      659d

      After being on and off on Prozac, my new psychiatrist switched me to Zoloft. I wasn't scared but it could of been partially because I was in a dark place and wanted anything that would make me feel better. I think also being in contact with your psychiatrist whilst taking new medication will also calm the fears.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion